# SDR UPS08854017

- Difficulty date: November 13, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Balance
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RIGHT ELEVATOR REQUIRES WEIGHT AND BALANCE.  ACCOMPLISHED IAW 27-30-01-4.
